# SDR ABXA20241008185

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,116 hours, 24,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THERE WAS A STRONG  BURNT RUBBER SMELL IN COCKPIT  ON DECENT AND AFTER LANDING. MTX GROUNDED AC AND PERFORMED AR CONDITIONING SYSTEM OIL SMOKE /FUME PRACTICE IAW B767 AMM 21-00-21 . NO ODER PRESENT / NO OIL CONTAMINATION NOTED .OPERATIONAL TEST OF BOTH PACKS OKAY. MTX RETURNED AC TO SERVICE .
